# SDR SWAA2023020788659

- Difficulty date: January 5, 2023
- Submitted: February 7, 2023
- Operation: Air carrier
- Aircraft: N209WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32484
- Aircraft time: 59,684 hours, 35,490 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Corroded
- Location: Zn 900 Lav/Galle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT WET AREA TENSION STRAP BS1016 - BS1016+8 LBL 3<[01] DAMAGE FOUND ON AFT WET AREA TENSION STRAP BS 1016+8 LBL 3 FOUND TO BE OUT OF LIMIT DUE TO NO LIMIT STATEMENT ON SRM PARTS WILL BE REPAIRED BY REPLACEMENT IAW SRM 51-10-02-0G-0 PAR.9C;[02] VERIFIED CORRECTIVE ACTION #1.;[03] REMOVED TENSION STRAP FROM AFT WET AREA BS1016 LBL 3 IAW SRM 51-40-02-0G-0;[04] FABRICATED NEW AFT WET AREA TENSION STRAP BS 1016 - 1029 LBL 3 LOCATED AND DRILLED IAW SRM 51-40-05 AND DWG # 147A5600 OK TO TREAT AND PRIME;[05] FABRICATED NEW AFT WET AREA TENSION STRAP BS 1016 - 1029 LBL 3 MATERIAL USED 7075T6 CLAD 0.071' LOT # 1497836-1 LOCATED AND DRILLED IAW SRM 51-40-05 AND DWG # 147A5600 OK TO TREAT AND PRIME;[06] VERIFIED CORRECTIVE ACTION 5. OK TO TREAT AND PRIME.;[07] APPLIED A CHEMICAL CONVERSION COATING AND PRIMER TO THE NEW TENSION STRAP IAW SRM 51-20-01 AND SOPM 20-41-02 ; OK TO INSTALL;[08] VERIFIED CORRECTIVE ACTION7 OK TO INSTALL GIVEN.;[09] INSTALLED THE NEW TENSION STRAP BS 1016 - 1029 LBL 3 WL 208 IAW SRM 51-40-02 AND DWG # 147A5600;[10] VERIFIED CORRECTIVE ACTION 9.;[11] TASK IS COMPLETE.;[12] VERIFIED MEASUREMENT TABLE AND TASK CARD COMPLETE.
